# SDR IPXA2018100534707

- Difficulty date: October 4, 2018
- Submitted: October 10, 2018
- Operation: Air carrier
- Aircraft: N283UP
- Make and model: Doug MD-11F
- Aircraft serial: 48484
- Aircraft time: 74,104 hours, 15,842 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Warning Message
- Condition: False Activation
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L, J
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY 1 LOW LEVEL 1 ALERT DURING AN EMERG LIGHT TEST.  REVERSED DMP 33-50-4.  COMPLIED WITH FIM 33-51-00-101, & AMM 33-51-00,  EMERGENCY LIGHTS CHECKED GOOD.
